MAUDE Adverse Event Report: ARTHREX, INC. INSTRUMENT CASE, UNIVERS VAULTLOCK GLEN; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE

ARTHREX, INC. INSTRUMENT CASE, UNIVERS VAULTLOCK GLEN; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Model Number INSTRUMENT CASE, UNIVERS VAULTLOCK GLEN
Medical Device Problem Code Pitted (1460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint confirmed.Three ar-9217c sets (no batch/sn info present) were received for investigation.Visual inspection identified scuff markings across the outer coating of the sets that were consistent with wear and tear damage, as well as peeling of the coating within the trays.This is most likely the result of repeated cleaning cycles, and it is unknown how many cleaning cycles the trays have been subjected to.
 
Event or Problem Description
It was reported that the following sets are chipped and need to be replaced; ar-9217c, ar-9400c4, ar-9225c, ar-9226abc, ar-9226ubc, ar-9226cc, ar-9501-hc2, ar-9501-hc1, ar-9615c-1, ar-9615c-2.

Brand Name
INSTRUMENT CASE, UNIVERS VAULTLOCK GLEN
Common Device Name
INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19536337
Report Number1220246-2024-05775
Device Sequence Number6171348
Product Code MDM
UDI-Device Identifier00888867249752
UDI-Public00888867249752
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberINSTRUMENT CASE, UNIVERS VAULTLOCK GLEN
Device Catalogue NumberAR-9217C
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/01/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2021
Initial Report FDA Received Date06/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown